# SDR CA980810023

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8101
- Engine: Pwa PW120A
- System (JASC): 5714 · Wing, Center Box
- Part: Bolt
- Part number: NAS1465
- Condition: Corroded
- Location: Ws 42 & 43
- Component: 85710002005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON 40,000 CYCLES INSPECTION, LOCKBOLTS WERE FOUND FACTORY INSTALLED WITH STEEL WASHERS.  20 ON THE RIGHT SIDE AND 16 ON THE LEFT SIDE.  GALVANIC CORROSION HAD STARTED TO DEVELOP.  BRAD CONTACTED FOR REPAIR.  LOCKBOLTS REMOVED AND WING BOX SKIN TREATED FOR CORROSION DAMAGE.  NEW HI-LOCKS INSTALLED PER RD8-51-102.
